# SDR ASOA201100977

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 5,741 hours, 3,958 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, RIGHT INBD BRAKE WENT TO 20 AND RECEIVED A WARNING.  WHEN SITTNG STILL, WENT TO 1.  WHEN MOVING AGAIN IT INCREASED TO 2.  EMERGENCY DECLARED, EICAS BRAKE TEMPERATURE MONITORING READOUTS - (1) PER SIDE - FOR INDICATION.  R & R RT INBD HARNESS ASSY IAW AMM 32-61-05.  OPS CHECKED GOOD.
